# SDR ASAA2016062717189

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,526 hours, 7,336 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Nr 2 Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 360, NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FUEL TEMP -2*C. ACFT GROUNDED.   REMOVED AND REPLACED NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  GROUND VERIFIED OPS CHECK AND LEAK CHECKED GOOD IAW AMM 73-34-01-000-801-F00 & 73-34-01-400-801-F00.
